JMI cover

Journal of Mathematical Inequalities

Volume: 6

Year: 2012


Issue: 4 (December, 2012)
Article number / DOI Authors / Title Pages Abstract Article
06-48 Jiao-Lian Zhao, Qiu-Ming Luo, Bai-Ni Guo, Feng Qi: Logarithmic convexity of Gini means 509–516 View View
06-49 Gergő Nemes: A remark on some accurate estimates of π 517–521 View View
06-50 Li Zhang, Ze-Hua Zhou: Generalized composition operator from Bloch-type spaces to mixed-norm space on the unit ball 523–532 View View
06-51 Zhen-Hang Yang: New sharp bounds for identric mean in terms of logarithmic mean and arithmetic mean 533–543 View View
06-52 Hongya Gao, Wenjuan Niu: Sharp inequalities related to one-parameter mean and Gini mean 545–555 View View
06-53 Hark-Mahn Kim, Madjid Eshaghi Gordji, Abbas Javadian, Ick-Soon Chang: Homomorphisms and derivations on unital C-$algebras related to Cauchy-Jensen functional inequality 557–565 View View
06-54 Yong-Min Li, Bo-Yong Long, Yu-Ming Chu: Sharp bounds for the Neuman-Sándor mean in terms of generalized logarithmic mean 567–577 View View
06-55 Tatsuya Koizumi, Keiichi Watanabe: On monotonicity of some operator functions related to order preserving operator inequalities 579–587 View View
06-56 R. Lashkaripour, J. Fathi: Norms of matrix operators on bvp 589–592 View View
06-57 Wei-dong Jiang: Some sharp inequalities involving reciprocals of the Seiffert and other means 593–599 View View
06-58 Sanja Singer: Perturbation bounds for singular values of matrices with singletons 601–613 View View
06-59 Xingkai Hu: Some inequalities for unitarily invariant norms 615–623 View View
06-60 Limin Zou: A lower bound for the smallest singular value 625–629 View View
06-61 J. Pečarić, J. Perić: Remarks on the paper “Jensen's inequality and new entropy bounds'' of S. Simić 631–636 View View
06-62 Edward Neuman: A note on a certain bivariate mean 637–643 View View
06-63 Feng Qi, Qiu-Ming Luo, Bai-Ni Guo: A simple proof of Oppenheim's double inequality relating to the cosine and sine functions 645–654 View View
06-64 Xiangxing Tao, Yunpin Wu: Boundedness for the multi-commutators of Calderón-Zygmund operators 655–672 View View
06-65 Chao-Ping Chen: Wilker and Huygens type inequalities for the Lemniscate functions 673–684 View View